doctor said it will help back and leg pain better
Hello Dawn and that is an interesting question to ponder and consider. But here is one good piece of info that I found, which should give you considerable "pause". "Bupivacaine (marcaine) has caused several deaths when the epidural anaesthetic has been administered intravenously accidentally."
From what I have read... it isn't administered in this way. It is used to prolong the effects of anesthesia and other pain blockers like morphine following surgery. I wouldn't consider it for any other use (like a pump) if you aren't looking to be one step closer to done. A condition called "cardiotoxicity", which is what happens after the administration of drugs like this that weaken the heart muscles making pumping blood extremely taxing or impossible thus leading to death.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2009 • 1 answer
Posted 21 Apr 2010 • 1 answer
Posted 2 Jun 2011 • 2 answers
Posted 24 Nov 2012 • 1 answer
If a physician injects Marcaine with epinephrine does this local anesthetic decrease their systemic?
Posted 3 Oct 2013 • 1 answer